# SDR WX0A2014093072175

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N905NV
- Make and model: Boeing 757204
- Aircraft serial: 27235
- Aircraft time: 68,677 hours, 23,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

27ABC EMER LIGHT INOPERATIVE.  RELAMPED 27ABC EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-51-11.
